# SDR SWAA970126

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN DENTED AND GOUGED AT BS 1040,  AT S27L, AT BS 1078, BETWEEN S20 TO 21R, AND AT BS 962, WL 192, BETWEEN S20 AND 21R.  REPAIRED PER BOEING SRM.
